# SDR ALG2003F00089

- Difficulty date: August 23, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N2762D
- Make and model: Bell 206L-1
- Aircraft serial: 45280
- Engine: Allsn 250C28B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Rod
- Part number: 206001058101
- Condition: Corroded
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PHASE INSPECTION, TAIL ROTOR LONG CONTROL WAS FOUND TO BE CORRODED AT OR NEAR NYLATRON STRIP CAUSING THE STRIPS TO BE LOOSE.
